MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Perivalvular Leak (1457); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant of a transcatheter valve, there was poor visualization in the non-coronary sinus due to the patient's low calcification, and the valve was implanted too high.Following the implant, the valve dislodged into the sinus.Subsequently, the valve was pulled into the ascending aorta and a second valve was implanted; however, the first valve pushed the second valve down to a deeper position.Therefore, third valve was implanted valve-in-valve to "seal" the paravalvular leak (pvl).Following the implant of the third valve, a small amount of pvl was observed, and the patient's blood pressure was 96/65 millimeters of mercury (mm hg).
 
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id: envpro-16-us (unknown); product type: 0195-heart valves; implant date: n/a; explant date: n/a.Product id: evolutpro-23 (serial: (b)(6); product type: 0195-heart valves; implant date: on (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image review: three fluoroscopic media files were provided for review.Fluoroscopic valve load inspection was not provided for review thus a good load cannot be validated.A pre-implant balloon dilation was performed prior to the valve implantation.It was reported that the first valve dislodged to the level of the sinus of valsalva; however, the image provided shows a left ventriculogram and valve position cannot be validated.The media files show evidence of at least two valves, one in the ascending aorta and second valve being implanted in the aortic annulus and signs of possible mild-moderate aortic regurgitation/paravalvular leak (pvl).It was reported that a third valve was implanted valve-in-valve to seal the leak, but images of the third valve implantation were not made available.As stated in the instructions for use (ifu): potential risks associated with the implantation of the bioprosthesis may include, but are not limited to, the following: prosthetic valve migration/embolization.The patient¿s executive summary was not provided for anatomical review.Updated: b2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of a transcatheter valve, there was poor visualization in the non-coronary sinus due to the patient's low calcification, and the valve was implanted too high.Following the implant, the valve dislodged into the sinus.Subsequently, the valve was pulled into the ascending aorta and a second valve was implanted; however, the first valve pushed the second valve down to a deeper position.Therefore, third valve was implanted valve-in-valve to "seal" the paravalvular leak (pvl).Following the implant of the third valve, a small amount of pvl was observed, and the patient's blood pressure was 96/65 millimeters of mercury (mm hg).Additional information was received that a pre-implant balloon dilation was performed using an 18 mm non-medtronic (z-med) balloon.Prior to implanting the third valve, the pvl was severe.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23923292
Report Number9617601-2025-03787
Device Sequence Number13019131
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public(01)00763000017811(17)270412
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/04/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/05/2026
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age85 YR
Patient SexFemale
Patient Weight52 KG